# SDR FDEA202510141978

- Difficulty date: October 14, 2025
- Submitted: October 14, 2025
- Operation: Air carrier
- Aircraft: N728FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 581
- Aircraft time: 56,855 hours, 30,482 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Hinge Arm
- Condition: Delaminated
- Location: Zone 500 Spoiler
- Component: Spoiler, Airbus
- Component part number: A5777101000600
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING - NR 3 SPOILER OUTBD HINGE ARM OUTBD SIDE AND INBD HINGE ARM INBD SIDE   DELAMINATED. 1.65MM, 820MM, 81.38MM, 2.100, MM, 20MM, 1.73MM.  COMPLIED WITH EA 6-5750-T0385295 P1. REPAIRED THE LH WING #3 SPOILER OTBD HINGE ARM OTBD SIDE & INBD HINGE ARM OTBD SIDE DELAMINATION. CATEGORY A REPAIR. MAJOR REPAIR IAW  GMM6-2-100.
